# SDR C77A20150314007

- Difficulty date: March 14, 2015
- Submitted: March 14, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FUSELAGE CTL III LT GUSSET PLATE HAS CORROSION AT FRAME 90, Y=-260.4.  R & R LT GUSSET PLATE 170-60257-001 ON WO 14914431G3 IAW SRM 51-40-03 & 51-40-02 IAW EO E175-5300-102 REV IR WO 1841453.
